×

zbMATH — the first resource for mathematics

Solution of acoustic scattering problems by means of second kind integral equations. (English) Zbl 0522.73022

MSC:
74J20 Wave scattering in solid mechanics
45B05 Fredholm integral equations
74H45 Vibrations in dynamical problems in solid mechanics
45A05 Linear integral equations
65R20 Numerical methods for integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abramovitz, M.; Stegun, I., ()
[2] Atkinson, K.E., A survey of numerical methods for the solution of Fredholm integral equations of the second kind, (1976), SIAM Philadelphia, PA · Zbl 0353.65069
[3] Banaugh, R.P., Scattering of acoustic and elastic waves by surfaces of arbitrary shape, () · Zbl 0134.44704
[4] Banaugh, R.P., Application of integral representations of displacement potentials in elastodynamics, Northrop ventura report no. 2953, (1964)
[5] Banaugh, R.P.; Goldsmith, W., Diffraction of steady elastic waves by surfaces of arbitrary shape, J. acoust. soc. amer., 35, 10, 1590-1601, (1963) · Zbl 0134.44704
[6] Banaugh, R.P.; Goldsmith, W., Diffraction of steady elastic waves by surfaces of arbitrary shape, J. appl. mech., 589-597, (1963) · Zbl 0134.44704
[7] Bulirsch, R.; Stoer, J., Fehlerabschatzungen und extrapolation mit rationalen funktionen bei verfahren vom Richardson typus, Numer. math., 6, 413-427, (1964) · Zbl 0123.32101
[8] Courant, R.; Hilbert, D., Methods of mathematical physics, (1966), Interscience New York · Zbl 0729.00007
[9] Dunkin, J.W., Computation of modal solutions in layered elastic media at high frequencies, Bull. seism. soc., 55, 2, 335-358, (1965)
[10] Eringen, A.C.; Suhubi, E.S., Elastodynamics, (1975), Academic Press New York · Zbl 0344.73036
[11] Ewing, W.M.; Jardetzky, W.S.; Press, F., Elastic waves in layered media, (1957), McGraw-Hill New York · Zbl 0083.23705
[12] Friedman, A., Partial differential equations, (1976), Krieger Huntington
[13] Giroire, J.; Nedelec, J.C., Numerical solution of an exterior Neumann problem using a double layer potential, Math. comp., 32, 144, 973-990, (1978) · Zbl 0405.65060
[14] Gladwell, I.; Wait, R., ()
[15] Hariharan, S.I.; Stephan, E., A boundary element method for a two-dimensional interface problem in electromagnetics, ICASE report #81-14, (1981) · Zbl 0506.65042
[16] Hestenes, M., Conjugate direction methods in optimization, (1980), Springer Berlin-New York · Zbl 0439.49001
[17] Hsiao, G.C.; MacCamy, R.C., Solution to boundary value problems by integral equations of the first kind, SIAM review, 15, 687-705, (1973) · Zbl 0235.45006
[18] Koshliakov, N.S.; Smirnov, M.M.; Gliner, E.B., Differential equations of mathematical physics, (1964), North-Holland Amsterdam · Zbl 0115.30701
[19] Kress, R.; Roach, G.F., Transmission problems for the Helmholtz equation, J. math. phys., 19, 6, 1433-1437, (1978) · Zbl 0433.35017
[20] Leroux, M.N., Equations intégrales pour le problème du potentiel électrique dans le plan, C.R. acad. sct. Paris ser. math. A, 178, 541-544, (1974) · Zbl 0283.45006
[21] Lyness, T.N.; Ninham, B.W., Numerical quadrature and asymptotic expansion, Math. comp., 21, 162-178, (1967) · Zbl 0178.18402
[22] MacCamy, R.C., Variational procedures for a class of exterior interface problems, J. math. anal. appl., 78, 248-266, (1980) · Zbl 0471.65081
[23] Mikhlin, S.G., Linear integral equations, (1960), Hindustan Publ Dehli · Zbl 0142.39201
[24] Morse, P.M.; Feshbach, H., Methods of theoretical physics, (1953), McGraw-Hill New York · Zbl 0051.40603
[25] Nedelec, J.C., Curved finite element methods for the solution of singular integral equations on surfaces in R3, Comput. methods appl. mech. engrg., 8, 61-80, (1974) · Zbl 0333.45015
[26] O’Leary, D.P.; Widlund, O., Capacitance matrix methods for the Helmholtz equations on general 3-dimensional regions, Math. comp., 33, 849-879, (1979) · Zbl 0407.65047
[27] Petrovsky, I.G., Lectures on partial differential equations, (1954), Interscience London · Zbl 0059.08402
[28] Proskurowski, W.; Widlund, O., On the numerical solution of Helmholtz’s equation by the capacitance matrix method, Math. comp., 30, 433-468, (1976) · Zbl 0332.65057
[29] Rokhlin, V., Solution of families of large complex linear systems, () · Zbl 0629.65122
[30] Schwabik, S.; Tvrdy, M.; Vejvoda, O., Differential and integral equations, (1979), Reidel Dordrecht
[31] Sharma, D.L., Scattering of steady elastic waves by surfaces of arbitrary shape, Bull. seism. soc., 57, 4, 795-812, (1967)
[32] Varadan, V.K.; Varadan, V.V., Acoustic, electromagnetic and elastic wave scattering - focus on the T-matrix approach, (1980), Pergamon Press New York - Oxford · Zbl 0465.76077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.